Log in
Above & Beyond
3,870 members1,200 posts

Depression and Excessive Tiredness

Hi everyone. This is my first post here. I'm wondering if anyone has had experience with taking Cipralex, Wellbutrin and Adderall together?

I was taking 20 mg Cipralex to treat my depression and anxiety but I was so exhausted all the time that my doctor decreased the Cipralex dosage to 15 mg and also started me on Wellbutrin. I was taking those two together for months with no change in my energy level, and I just felt exhausted all the time. No energy to do anything.

So my doctor put me on Ritalin to help with the exhaustion but the side effects were unbearable: Nausea, dizziness, headaches, hands shaking and sometimes feeling anxious. Also, my depression flared up around two weeks after I started on it.

After a month I switched to Adderall 20 mg. This is the third day Ive taken it and so far it has been better than the Ritalin but Im still getting a strange feeling and sort of agitated, as well as headaches. And still depressed.

Does anyone know if this might be because of the combination of the other medication Im taking?

Is Ritalin known to cause depression or can it be a coincidence that Im feeling very bad lately?

And is Adderall known to cause depression?

Im starting to lose hope that I can just function like a regular human who is not tired all of the time :(

Thanks so much to all who reply.

M

1 Reply
oldestnewest

Hi so sorry for the late response I do hope your feeling a little less stressed or have eased a little...

I’ve read that Ritalin can cause tiredness and sleep deprivation and anxiety???

And I just read this about adderall I’ll copy and paste it for you...

side effects, including: signs of blood flow problems in the fingers or toes (such as coldness, numbness, pain, or skin color changes), unusual wounds on the fingers or toes, mental/mood/behavior changes (such as agitation, aggression, mood swings, depression, abnormal thoughts, thoughts of suicide), uncontrolled movements, continuous chewing movements/teeth grinding, outbursts of words/sounds, change in sexual ability/desire, frequent/prolonged erections (in males).

I hope this may give you some answer to your worry’s but if I was you I’d go to see a doctor and get the medical advice you need as I’ve got this all off the internet and it’s not always reliable

Keep positive

Nat

Reply

You may also like...